Positive solutions to quasilinear equations involving critical exponent on perturbed annular domains
MetadataShow full metadata
In this paper we study the existence of positive solutions for the problem -Δpup*-1 in Ω and u = 0 on ∂Ω where Ω is a perturbed annular domain (see definition in the introduction) and N > p ≥ 2. To prove our main results, we use the Concentration-Compactness Principle and variational techniques.
CitationAlves, C. O. (2005). Positive solutions to quasilinear equations involving critical exponent on perturbed annular domains. Electronic Journal of Differential Equations, 2005(13), pp. 1-13.
This work is licensed under a Creative Commons Attribution 4.0 International License.